Computing distributions of order statistics

Published

Journal Article

Recurrence relationships among the distribution functions of order statistics of independent, but not identically distributed, random quantities are derived. These results extend known theory and provide computationally practicable algorithms for a variety of problems.

Full Text

Duke Authors

Cited Authors

  • Cao, G; West, M

Published Date

  • January 1, 1997

Published In

Volume / Issue

  • 26 / 3

Start / End Page

  • 755 - 764

International Standard Serial Number (ISSN)

  • 0361-0926

Digital Object Identifier (DOI)

  • 10.1080/03610929708831947

Citation Source

  • Scopus